The answer, perhaps surprisingly, is yes, although obviously common sense and good practice dictates that the fewer drugs used in pregnancy the better.
A recent study has suggested that HRT may increase the risk of mild to moderate lupus 'flares'. HRT should only be used for short periods and should be avoided in patients with a risk of blood clots, and especially if they have antiphospholipid (sticky blood) antibodies. Some patients find alternative treatments useful but there have been no clinical trials in this area...
Hydroxychloroquine and Plaquenil are one and the same drug, so you are likely to have the same reaction with Plaquenil. In some cases stopping the drug for a few days and then re-starting more gradually may stop the gastric upset. However, I would advise you to discuss this with your GP, and if you continue to have gastric problems I would advise you to inform your rheumatologist.
Patients are not advised to stay on Prednisolone for long periods of time. It is effectively used to reduce inflammation and swelling in the short term. However, this drug is only effective in suppressing disease. It does not cure it.
Terrible! I strongly advise against this.